NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

WEIGHTED HARDY AND POLYA–KNOPP INEQUALITIES WITH VARIABLE LIMITS

Research group:
TitleWEIGHTED HARDY AND POLYA–KNOPP INEQUALITIES WITH VARIABLE LIMITS
Publication TypeJournal Article
Year of Publication2007
AuthorsNikolova L, Persson L-E, Ushakova EP, Wedestig A
Refereed DesignationRefereed
JournalMathematical Inequalities & Applications
Volume10
Start Page547
Issue3
Pagination11

Edited 2 Jun 2011 - 20:15 by eu511

Back to the Top